Some Covering Problems in Location Theory on Flow Networks

Hiroshi TAMURA  Masakazu SENGOKU  Shoji SHINODA  Takeo ABE  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E75-A   No.6   pp.678-684
Publication Date: 1992/06/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8508
Type of Manuscript: Special Section PAPER (Special Section of Papers Selected from 1991 Joint Technical Conference on Circuits/Systems, Computers and Communications (JTC-CSCC '91))
Category: Combinational/Numerical/Graphic Algorithms
Keyword: 
graphs and networks,  flow network,  location theory,  covering problem,  maximum flow,  

Full Text: PDF(555.1KB)>>
Buy this Article




Summary: 
Location theory on networks is concerned with the problem of selecting the best location in a specified network for facilities. Many studies for the theory have been done. However, few studies treat location problems on networks from the standpoint of measuring the closeness between two vertices by the capacity (maximum flow value) between two vertices. This paper concerns location problems, called covering problems on flow networks. We define two types of covering problems on flow networks. We show that covering problems on undirected flow networks and a covering problem on directed flow networks are solved in polynomial times.